# SDR CALA2025021900384

- Difficulty date: February 15, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A884110
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WINDSHILD # 1 FRAME FITTING SPLICE HAS A CRACK  DOT 253-039. (REF AAR N/R 9939821) REMOVED AND REPLACED FRAME FITTING SPLICE AT RH WINDSHIELD #1 AS PER B737 SRM 51-40-02-05-0 PARAGRAPH 7.D.
